Nisa, Khoirin (2019) A Robust Procedure for GEE Model. Far East Journal of Mathematical Sciences (FJMS), 102 (3). pp. 645-654. ISSN ISSN: 0972-0871.

[img] Text
A_ROBUST_PROCEDURE_FOR_GEE_MODEL.pdf

Download (1MB)

Abstract

Similarity

Item Type: Other
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Dr. KHOIRIN NISA
Date Deposited: 18 Sep 2019 07:56
Last Modified: 18 Sep 2019 07:56
URI: http://repository.lppm.unila.ac.id/id/eprint/14211

Actions (login required)

View Item View Item